# SDR 95FDEA01118

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME STA 1070 STR 27L.  REMOVED DAMAGED AREA OF FRAME, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 53-10-4.
